Weighted sharing and uniqueness of entire or meromorphic functions
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 13-33
Printed January 31, 2015
Subhas S. Bhoosnurmath and Veena L. Pujari
Karnatak University, Vijaya College
Abstract : In this paper, we study the uniqueness problems of entire or meromorphic functions concerning differential polynomials that share one value with multiplicity using weighted sharing method. We prove two main theorems which generalize and improve the results of Fang and Fang \cite{1}, Dyavanal \cite{3} and others and also solve the open problem posed by Dyavanal. This method yields some new results.
Keywords : uniqueness, meromorphic function, differential polynomial, weighted sharing
MSC numbers : 30D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd